Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 4, NWS Miami, FL

January 15, 2014

NWS Miami, FL issued this small craft advisory at Jan 15, 2014, 10:27 AM EST. It took effect at Jan 16, 2014, 1:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2014, 10:27 AM EST (15:27 UTC)
In effect from
Jan 16, 2014, 1:00 AM EST
Expired
Jan 16, 2014, 3:55 PM EST
In force
15 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WHUS72 KMFL 151527
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1027 AM EST WED JAN 15 2014


AMZ610-630-650-651-670-671-GMZ656-657-676-170000-
/O.NEW.KMFL.SC.Y.0004.140116T0600Z-140117T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1027 AM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY. 

* WINDS AND WAVES: ADVISORY LEVEL NORTHWEST WINDS IN THE WAKE OF A
  COLD FRONT TONIGHT WILL LEAD TO SEAS QUICKLY BUILDING INTO THE 7
  TO 10 FOOT RANGE ACROSS THE OFFSHORE GULF WATERS AFTER
  MIDNIGHT...THEN INTO THE 7 TO 9 FOOT RANGE THROUGH THE DAY
  THURSDAY ACROSS THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
181 
WHUS72 KMFL 152111
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
411 PM EST WED JAN 15 2014

AMZ610-630-650-651-670-671-GMZ656-657-676-161200-
/O.CON.KMFL.SC.Y.0004.140116T0600Z-140117T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
411 PM EST WED JAN 15 2014

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
THURSDAY. 

* WINDS AND WAVES: ADVISORY LEVEL NORTHWEST WINDS IN THE WAKE OF 
  A COLD FRONT TONIGHT WILL LEAD TO SEAS QUICKLY BUILDING INTO 
  THE 7 TO 10 FOOT RANGE ACROSS THE OFFSHORE GULF WATERS AFTER 
  MIDNIGHT...THEN INTO THE 7 TO 9 FOOT RANGE THROUGH THE DAY 
  THURSDAY ACROSS THE ATLANTIC WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
126 
WHUS72 KMFL 160235
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
935 PM EST WED JAN 15 2014

AMZ610-630-650-651-670-671-GMZ656-657-676-161200-
/O.CON.KMFL.SC.Y.0004.140116T0600Z-140117T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
935 PM EST WED JAN 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
THURSDAY. 

* WINDS AND WAVES: ADVISORY LEVEL NORTHWEST WINDS IN THE WAKE OF A
  COLD FRONT TONIGHT WILL LEAD TO SEAS QUICKLY BUILDING INTO THE 7
  TO 10 FOOT RANGE ACROSS THE OFFSHORE GULF WATERS AFTER
  MIDNIGHT...THEN INTO THE 7 FOOT RANGE THROUGH THE DAY THURSDAY
  ACROSS THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
993 
WHUS72 KMFL 160755
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
255 AM EST THU JAN 16 2014

AMZ610-630-650-651-670-671-GMZ656-657-676-170000-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-140117T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
255 AM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES: ADVISORY LEVEL NORTHWEST WINDS IN THE WAKE OF A
  COLD FRONT THIS MORNING WILL LEAD TO SEAS QUICKLY BUILDING INTO
  THE 7 TO 10 FOOT RANGE ACROSS THE OFFSHORE GULF WATERS
  TODAY...AND INTO THE 7 FOOT RANGE ACROSS THE ATLANTIC WATERS.
  WINDS ACROSS THE GULF WILL INCREASE TO 20 TO 25 KTS EARLY THIS
  MORNING. WINDS OVER THE ATLANTIC WILL INCREASE TO AROUND 20KTS
  LATER THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
921 
WHUS72 KMFL 161519
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1019 AM EST THU JAN 16 2014

AMZ610-630-650-651-670-671-GMZ656-657-676-170000-
/O.CON.KMFL.SC.Y.0004.000000T0000Z-140117T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1019 AM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS AND WAVES: FRESH NORTHWEST WINDS IN THE WAKE OF A COLD
  FRONT WILL TREND DOWN LATER TODAY THROUGH TONIGHT AS HIGH
  PRESSURE BUILDS EAST ACROSS THE MARINE AREAS. SEAS HAVE PEAKED
  OVER THE GULF WATERS EARLIER THIS MORNING AND ARE FORECAST TO
  STEADILY TREND DOWN THROUGH THE REST OF THE DAY. SEAS ACROSS THE
  ATLANTIC WATERS WILL REMAIN UP THROUGH THE AFTERNOON PERIOD
  TODAY...THEN SUBSIDE LATER THIS EVENING THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
549 
WHUS72 KMFL 162055
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EST THU JAN 16 2014

AMZ650-651-670-671-GMZ676-170000-
/O.CAN.KMFL.SC.Y.0004.000000T0000Z-140117T0000Z/
/O.NEW.KMFL.SC.Y.0005.140116T2100Z-140117T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
355 PM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS AND WAVES: THE WINDS SHOULD CONTINUE TO SLOWLY DECREASE TO
  LESS THAN 20 KNOTS BY EARLY THIS EVENING ALLOWING FOR THE SEAS
  TO FALL BELOW 7 FEET. THEREFORE...THE SMALL CRAFT ADVISORY WILL
  BE ALLOW TO EXPIRED AT 7 PM EDT THIS EVENING FOR THE ATLANTIC
  AND OFFSHORE GULF WATERS OF SOUTH FLORIDA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-162200-
/O.CAN.KMFL.SC.Y.0004.000000T0000Z-140117T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
355 PM EST THU JAN 16 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS HAVE FALLEN BELOW 20 KNOTS LATE THIS AFTERNOON.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR LAKE
OKEECHOBEE....BISCAYNE BAY...AND THE NEAR-SHORE GULF WATERS OF
SOUTH FLORIDA.

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 15, 6:33 AM EST, 3 hours 54 minutes earlier.

Area forecast discussion, Jan 15, 6:33 AM EST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
633 AM EST WED JAN 15 2014

.AVIATION...

SCATTERED SHOWERS WERE MOVING INTO THE EAST COAST TAF SITES THIS
MORNING. THESE SHOWERS WILL QUICKLY MOVE INTO THE ATLANTIC WATERS.
CIGS ARE FORECAST TO IMPROVE AFTER THE SHOWERS MOVE EAST. WEST TO
WEST NORTHWEST WINDS 5 TO 10 KNOTS TODAY WILL SHIFT TO THE NORTHWEST
BEHIND A COLD FRONT TONIGHT. WINDS WILL ALSO INCREASE BEHIND THE
FRONT. /AK

&&

.PREV DISCUSSION... /ISSUED 405 AM EST WED JAN 15 2014/

DISCUSSION...
AN ACTIVE PATTERN IS IN STORE FOR SOUTH FLORIDA OVER THE NEXT
WEEK. TODAY WILL SEE A COLD FRONT EXIT TO THE SOUTH. THIS WILL
BRING A CHANCE OF SHOWERS TO THE SOUTHERN PORTION OF SOUTH
FLORIDA TODAY, AS WELL AS SOME COOLER AIR TODAY TO THE ENTIRE AREA.

FOR TONIGHT, A SECOND FRONT WILL APPROACH SOUTH FLORIDA. AS IT
DOES, A LOW WILL FORM OFF THE CAROLINA COAST ALONG THE FRONT, AND
ACT TO PUSH THE FRONT FURTHER SOUTH, INTO THE CWA AND THROUGH BY
THURSDAY MORNING. WHILE IT SHOULD BE MAINLY A DRY PASSAGE, THIS
WILL BRING AN EVEN COLDER AIR MASS TO SOUTH FLORIDA. WHILE
THURSDAY LOWS WILL BE MUCH COOLER THAN THIS MORNING, THERE WILL BE
SOME WIND AND CLOUD COVER ACROSS THE AREA TO LIMIT RADIATIONAL
COOLING AND KEEP TEMPERATURES IN THE 40S AND 50S. HOWEVER, WIND
CHILL VALUES WILL BE IN THE LOWER 40S ACROSS MUCH OF THE AREA, AND
MID TO UPPER 30S IN THE WESTERN LAKE REGION AND INTERIOR COLLIER
COUNTY.

BY THURSDAY NIGHT, WINDS WILL WEAKEN, BECOMING LIGHT AND VARIABLE
TO CALM, AND SKIES WILL CLEAR. THIS WILL ALLOW FOR RADIATIONAL
COOLING TO BE EFFECTIVE THURSDAY NIGHT. WHILE THE 850MB TEMPS
WILL ALREADY BE CLIMBING, THEY SHOULD NOT HAMPER THE COOLING AT
THE SURFACE MUCH. FOR GLADES AND HENDRY COUNTIES, THE COOLING
LOOKS TO BE MAXIMIZED, WHICH WILL ALLOW FOR LOWS TO BE IN THE LOW
TO MID 30S. IT IS POSSIBLE THAT SOME LOCALIZED POCKETS COULD SEE
UPPER 20S. GIVEN THIS, HAVE GONE AHEAD AND ISSUED A FREEZE WATCH
FOR THESE TWO COUNTIES.

ELSEWHERE, IN THE INTERIOR, IT WILL STILL BE COLD, BUT MAY STAY
WARM ENOUGH TO REMAIN JUST ABOVE FREEZING. HOWEVER, THIS MAY BE
ADJUSTED, DEPENDING ON THE MODEL OUTPUT, AND THERE IS A CHANCE THE
FREEZE WATCH MAY NEED TO BE EXTENDED INTO INTERIOR COLLIER,
WESTERN BROWARD AND WESTERN PALM BEACH COUNTIES. HOWEVER, FOR
WESTERN PALM BEACH COUNTY, IT MAY NOT GET AS COLD TO THE EAST
SOUTHEAST OF THE LAKE, AS WINDS MAY CONTINUE OVER THE LAKE,
ADVECTING SOME WARMER AIR INTO THE ADJACENT LAND MASS. THEREFORE,
CURRENTLY HAVE THEM WARMER THAN SOME OF THE SURROUNDING AREAS.
BUT, IF WINDS ARE LIGHTER OVER THE LAKE, AREAS AROUND BELLE GLADE
MAY ALSO SEE TEMPERATURES CLOSER TO THE FREEZING MARK.

FOR THE COASTAL AREAS, THE AIR MASS SHOULD BE SLIGHTLY WARMER,
KEEPING IN THE UPPER 30S TO LOW 40S IN THE INLAND METRO AREAS, AND
PERHAPS MID 40S RIGHT ALONG THE COAST. THE ONLY OTHER AREA THAT
MAY NEED TO BE ADJUSTED IS THE REDLANDS AREA. THERE MAY BE A COLD
POCKET THAT DOES DEVELOP IN THAT AREA AND FORECAST LOWS MAY NEED
TO BE ADJUSTED DOWN OVER THE NEXT FORECAST OR TWO.

AFTER FRIDAY MORNING, THE AIR MASS WILL MODERATE AND HIGH PRESSURE
WILL BUILD OVER THE FLORIDA PENINSULA FOR THE BEGINNING OF THE
WEEKEND. IT WILL WEAKEN AHEAD OF ANOTHER DRY COLD FRONT SUNDAY
MORNING. HIGH PRESSURE WILL BUILD BACK IN FOR THE BEGINNING OF
NEXT WEEK.

HIGH TEMPERATURES WILL FLUCTUATE AS THE FRONTAL PASSAGE THIS
WEEKEND REINFORCES THE COOLER AIR MASS IN PLACE. HIGHS WILL VARY
FROM THE 60S INTO THE LOW TO MID 70S THROUGH THE MIDDLE OF NEXT
WEEK. LOW TEMPERATURES WILL PRETTY MUCH RANGE FROM THE 40S IN THE
INTERIOR TO THE LOW TO MID 50S ALONG THE COASTS.

AVIATION...
A COLD FRONT WAS MOVING THROUGH THE REGION EARLY THIS MORNING. THE
FRONT HAD MOVED THROUGH ALL OF THE TAF SITES...AND WAS ABOUT TO
EXIT SOUTH FLORIDA. A FEW LIGHT SHOWERS LINGERED BEHIND THE
FRONT...BUT NOT ENOUGH TO MENTION IN THE TAFS. FOG DEVELOPED AT
KTMB...AND THIS MAY CONTINUE INTO THE MORNING HOURS. MAINLY VFR
CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD.
HOWEVER...BRIEF MVFR CIGS ARE POSSIBLE INTO THE MORNING. A
SECOND COLD FRONT WILL BEGIN TO MOVE THROUGH SOUTH FLORIDA NEAR
THE END OF THE TAF PERIOD AND WINDS MAY INCREASE AROUND 06Z
STARTING AT KAPF. LIGHT AND VARIABLE WINDS TO A LIGHT WEST TO
NORTHWEST FLOW WILL CONTINUE OVERNIGHT. WEST TO NORTHWEST WINDS
WILL INCREASE TO 5-10 KNOTS DURING THE DAY AND DIMINISH TO AROUND
5 KNOTS AFTER SUNSET.

MARINE...
A STRONG COLD FRONT WILL MOVE THROUGH THE SOUTH FLORIDA WATERS
TODAY. BEHIND IT, WINDS WILL PICK UP AND CAUSE SEAS TO BECOME
ROUGH. CURRENT PREDICTIONS HAVE WAVE HEIGHTS IN THE GULF REACHING
TO 10 TO 12 FT BY TOMORROW MORNING. THIS WILL LIKELY PROMPT A
SMALL CRAFT ADVISORY LATER TODAY. BY MID DAY TOMORROW, THE
ATLANTIC WATERS WILL ALSO SEE AN INCREASE IN WAVE HEIGHTS, ALTHOUGH NOT
QUITE AS HIGH AS THE GULF. THEY WILL BUILD TO 6 TO 8 FEET IN THE
LATE MORNING. CURRENTLY, CONDITIONS DO LOOK TO IMPROVE BY TOMORROW
EVENING, ALTHOUGH THIS COULD BE A LITTLE OPTIMISTIC AND IT COULD
TAKE THROUGH THE OVERNIGHT HOURS BEFORE WAVE HEIGHTS DROP TO 6
FEET OR LOWER.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  52  60  39 / 20 10 -  0
FORT LAUDERDALE  73  53  62  43 / 50 10 -  0
MIAMI            74  54  62  43 / 30 10 -  0
NAPLES           69  51  60  43 / 10 20 -  0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM THURSDAY EVENING THROUGH FRIDAY MORNING FOR
     GLADES-HENDRY.

AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...60/BD
Hazardous weather outlook, Jan 15, 3:43 AM EST, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
343 AM EST WED JAN 15 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160845-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
343 AM EST WED JAN 15 2014

...FREEZE WATCH IN EFFECT FRIDAY MORNING FOR GLADES AND HENDRY COUNTIES...
...HAZARDOUS MARINE CONDITIONS GULF WATERS TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK FOR RIP CURRENTS ALONG THE
GULF BEACHES.

WIND: NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS OVER THE
GULF WATERS TONIGHT.

WAVES: SEAS ARE FORECAST TO INCREASE TO 7 TO 11 FEET OVER THE GULF
WATERS TONIGHT.

TEMPERATURES: OVERNIGHT LOWS IN THE 40S COMBINED WITH NORTHWEST
WINDS OF 5 TO 10 MPH WILL LEAD TO WIND CHILLS IN THE UPPER 30S TO
LOW 40S ACROSS GLADES...HENDRY...COLLIER...INLAND AND METRO PALM
BEACH...AND INLAND BROWARD COUNTIES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FREEZE WATCH IS IN EFFECT FOR GLADES AND HENDRY COUNTIES LATE
THURSDAY NIGHT INTO FRIDAY MORNING. TEMPERATURES MAY FALL TO NEAR
30 DEGREES ACROSS GLADES COUNTY AND AROUND THE FREEZING MARK IN
HENDRY COUNTY. NEAR FREEZING TEMPERATURES ARE ALSO POSSIBLE
ACROSS INLAND PALM BEACH...INLAND COLLIER...AND NORTHWEST INTERIOR
BROWARD COUNTIES. TEMPERATURES MAY ALSO FALL INTO THE MID 30S
ACROSS THE REDLAND AREA OF MIAMI-DADE COUNTY. FROST WILL BE
POSSIBLE IN THE REDLAND AS WELL AS ACROSS MUCH OF THE INTERIOR
EARLY FRIDAY MORNING.

HAZARDOUS MARINE CONDITIONS WILL CONTINUE ACROSS THE GULF WATERS
ON THURSDAY. MARINE CONDITIONS WILL ALSO DETERIORATE ACROSS THE
ATLANTIC WATERS AND LAKE OKEECHOBEE ON THURSDAY DUE TO THE GUSTY
NORTHWEST WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 3:15 AM ESTFreeze WatchMFLBroward, Collier, Glades, Hendry, Palm Beach42 hr

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.